Some Questions Concerning Computer-Generated Proofs of a Binomial Double-Sum Identity

George E. Andrews, Peter Paule

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Along two different proofs of a double-sum identity involving binomial coefficients this paper raises some questions of general character concerning computer-assisted treatment of the given double sum and of identities of similar type.

Original languageEnglish (US)
Pages (from-to)147-151
Number of pages5
JournalJournal of Symbolic Computation
Volume16
Issue number2
DOIs
StatePublished - Aug 1993

Fingerprint

Binomial coefficient identities
Character

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics

Cite this

@article{3d7d706f7f1344d6b5d74240e4a8eac1,
title = "Some Questions Concerning Computer-Generated Proofs of a Binomial Double-Sum Identity",
abstract = "Along two different proofs of a double-sum identity involving binomial coefficients this paper raises some questions of general character concerning computer-assisted treatment of the given double sum and of identities of similar type.",
author = "Andrews, {George E.} and Peter Paule",
year = "1993",
month = "8",
doi = "10.1006/jsco.1993.1038",
language = "English (US)",
volume = "16",
pages = "147--151",
journal = "Journal of Symbolic Computation",
issn = "0747-7171",
publisher = "Academic Press Inc.",
number = "2",

}

Some Questions Concerning Computer-Generated Proofs of a Binomial Double-Sum Identity. / Andrews, George E.; Paule, Peter.

In: Journal of Symbolic Computation, Vol. 16, No. 2, 08.1993, p. 147-151.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Some Questions Concerning Computer-Generated Proofs of a Binomial Double-Sum Identity

AU - Andrews, George E.

AU - Paule, Peter

PY - 1993/8

Y1 - 1993/8

N2 - Along two different proofs of a double-sum identity involving binomial coefficients this paper raises some questions of general character concerning computer-assisted treatment of the given double sum and of identities of similar type.

AB - Along two different proofs of a double-sum identity involving binomial coefficients this paper raises some questions of general character concerning computer-assisted treatment of the given double sum and of identities of similar type.

UR - http://www.scopus.com/inward/record.url?scp=0011566267&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011566267&partnerID=8YFLogxK

U2 - 10.1006/jsco.1993.1038

DO - 10.1006/jsco.1993.1038

M3 - Article

AN - SCOPUS:0011566267

VL - 16

SP - 147

EP - 151

JO - Journal of Symbolic Computation

JF - Journal of Symbolic Computation

SN - 0747-7171

IS - 2

ER -